# SDR DALA2015052403454

- Difficulty date: May 24, 2015
- Submitted: May 24, 2015
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 38,717 hours, 20,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST HAD EPSU UNIT MESSAGE.  REPLACED EPSU.
